I Don’t God Damned Know

I’m not okay. That’s something I have to say. Acknowledge. Lest I start burying things, thoughts, again. The new meds I’m on makes me feel odd. Less sane.

Risperidone. .5mg for my stuttering. Haven’t been on it for long. Six days. Not enough to feel the effects. Enough to feel the side-effects.

I’m on a strange headspace right now. Even my body feels strange. Foreign. I currently have goosebumps. I’m twitchy. Uneasy. Body’s on auto-pilot. Almost zombie like. Same side-effects I had when I started Escitalopram. I should maybe lay off the Americano.

I was on the verge of another breakdown a couple of nights ago. I set up my tripod and camera to photograph my spiral. Self-portraits. Documenting the insanity. It has come to this. Felt a little bit better afterwards. Who knew selfies could actually save lives?

I miss her. Being around her keeps me sane. In the two days we were together while I was on Risperidone, I felt saner even though I was feeling the side-effects. I felt uneasy, but a bit calmer than without her. Felt like I could make it.

I make it without her. Obviously. But I sometimes feel like I’m deviating from my path. Like I’m losing my mind. Especially when I’m outdoors.

I should stop. Should I stop? Meds can be dangerous, especially when your body is still adjusting to it. But when it finally does what it’s supposed to do, life gets better. I get better. My speech would get better.

But at what cost? I should stay indoors for the time being. Lock myself in my room where it’s safe.

Locking myself in my room…locking myself inside my mind.

Universe, help me.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s